Pacific Journal of Mathematics

$L^p$-bounds for hypersingular integral operators along curves.

Sharad Chandarana

Article information

Source
Pacific J. Math., Volume 175, Number 2 (1996), 389-416.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102353150

Mathematical Reviews number (MathSciNet)
MR1432837

Zentralblatt MATH identifier
0865.42013

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory
Secondary: 44A15: Special transforms (Legendre, Hilbert, etc.) 47B38: Operators on function spaces (general)

Citation

Chandarana, Sharad. $L^p$-bounds for hypersingular integral operators along curves. Pacific J. Math. 175 (1996), no. 2, 389--416. https://projecteuclid.org/euclid.pjm/1102353150


Export citation

References

  • [Bl, Ha] , Ha] , Ha] , Ha] N.Bleistein andR.A. Handelsman, Asymptotic Expansionsof Integrals, Dover Pub- lications, Inc., NewYork,1986.
  • [CCVWW] A. Carbery, M.Christ, J. Vance, S.WaingerandD. Watson, OperatorsAssociated to Flat PlaneCurves: Lp Estimates viaDilationMethods, Duke Mathematical Journal, 59(3) (1989),675-700.
  • [de Br] N.G.de Bruijn, Asymptotic Methods in Analysis, Dover Publications, Inc., New York,1981,
  • [Fa, Ri] N.G.de Bruijn, Ri] N.G.de Bruijn, Ri] N.G.de Bruijn, Ri] E.B. Fabes and N.M. Riviere, Singular Integralswith MixedHomogeneity, Studia Mathematica, 27 (1966), 19-38.
  • [Fe] C. Fefferman, Inequalitiesfor StronglySingular Convolution Operators, Acta Math., 124 (1970), 9-36.
  • [Fe, St] C. Fefferman, St] C. Fefferman, St] C. Fefferman, St] C. Fefferman and E.M. Stein, Hp Spaces of Several Variables,Acta Math., 229 (1972), 137-193.
  • [Ha] G.H. Hardy, A TheoremConcerningTaylorSeries, Quarterly Journal of Pure Math- ematics, 44 (1913), 147-160.
  • [Hi] I.I. Hirschman, Jr., On Multiplier Transformations, Duke Mathematical Journal, 26 (1959), 221-242.
  • [Jo] F. Jones, Jr., Singular Integrals and Parabolic Equations, Bulletin of American Mathematical Society, 69 (1963), 501-503.
  • [NRW] A. Nagel, N.M. Riviere and S. Wainger, On Hilberttransform along Curves,Bulletin of American Mathematical Society, 80(1) (1974), 106-108.
  • [NRW1] A. Nagel, On Hilbert transform along Curves II, American Journal of Mathematics, 98(2) (1976), 395-403.
  • [NVWW] A. Nagel, J. Vance, S. Wainger and D. Weinberg, Hilbert transforms for Convex Curves, Duke Mathematical Journal, 50(3) (1983), 735-744.
  • [Na, Wa] A. Nagel, Wa] A. Nagel, Wa] A. Nagel, Wa] A. Nagel and S. Wainger, Hilberttransforms Associated with Plane Curves,Trans- actions of American Mathematical Society, 223 (1976), 235-252.
  • [Ri] N.M. Riviere, SingularIntegralsand Multiplier Operators, Ark. Math., 9(2) (1971), 243-278.
  • [St] E.M. Stein, Singular Integrals, Harmonic Functions and DifferentiabilityProperties of Functions of Several Variables, Proc. Symposia in Pure Mathematics, 10 (1967), 316-335.
  • [Stl] E.M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton NJ, 1970.
  • [St2] E.M. Stein, Oscillatory Integrals in Fourier Analysis, Beijing Lectures in Harmonic Analysis, Annals of Math. Studies, 112 (1986), 307-355.
  • [St3] E.M. Stein, Harmonic Analysis, Princeton University Press, Princeton NJ, 1993.
  • [St, Wa] E.M. Stein, Wa] E.M. Stein, Wa] E.M. Stein, Wa] E.M. Stein and S. Wainger, Problems in Harmonic Analysis related to Curvature, Bulletin of American Mathematical Society, 84(6) (1978), 1239-1295.
  • [St, We] E.M. Stein, We] E.M. Stein, We] E.M. Stein, We] E.M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton University Press, Princeton NJ, 1971.
  • [Wa] S. Wainger, Special Trigonometric series in k-dimensions, Memoirs of American Mathematical Society, 59 (1965).
  • [Wai] S. Wainger, On Certain Aspects of Differentiation Theory, Topics in Modern Harmonic Analysis, Proc. Scm. Torino-Milano, May-June 1982, Instituto Nazionale Di Alta Mathematica Francesco Seven, II, 677-706.
  • [Wa2] S. Wainger, Averages and Singular Integralsover Lower Dimensional Sets, BeijingLec- tures in Harmonic Analysis, Annals of Math. Studies, 112 (1986), 357-421.
  • [Wa3] S. Wainger, Dilations Associated with Flat Curves, Publicacions Matematiques, 35 (1991), 251-257.
  • [Zi] M. Zielinski, Highly Oscillatory Singular Integralsalong Curves,Ph.D Dissertation, University of Wisconsin-Madison, Madison WI, 1985.
  • [Zy] A. Zygmund, Trigonometric Series, vol I and II, Second Revised Edition, Cambridge University Press, New York, 1959.